Academic
Publications
Arithmetical Problems and Recursively Enumerable Predicates

Arithmetical Problems and Recursively Enumerable Predicates,Journal of Symbolic Logic,Martin Davis

Arithmetical Problems and Recursively Enumerable Predicates   (Citations: 13)
BibTex | RIS | RefWorks Download
Journal: Journal of Symbolic Logic - JSYML , vol. 18, no. 1, pp. 33-41, 1953
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: